# SDR SWIA201744068

- Difficulty date: November 20, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 34,737 hours, 32,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT WITH GOUGE AT FS 409+96 STR 22L. (C-CHECK) REPAIRED DENT WITH GOUGE AT FS 409+96 STRINGER 22L IAW REO.
